Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 769095, 12 pages
http://dx.doi.org/10.1155/2010/769095
Research Article

A New Generating Function of () Bernstein-Type Polynomials and Their Interpolation Function

1Department of Mathematics, Faculty of Arts and Science, University of Akdeniz, 07058 Antalya, Turkey
2Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, 27310 Gaziantep, Turkey

Received 19 January 2010; Accepted 1 March 2010

Academic Editor: Lance Littlejohn

Copyright © 2010 Yilmaz Simsek and Mehmet Acikgoz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yilmaz Simsek and Mehmet Acikgoz, “A New Generating Function of () Bernstein-Type Polynomials and Their Interpolation Function,” Abstract and Applied Analysis, vol. 2010, Article ID 769095, 12 pages, 2010. https://doi.org/10.1155/2010/769095.